# SDR IPXA2015051989256

- Difficulty date: May 3, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  SUPPORT FRAME, SHEAR CLIP, CRACKED IN 316 COMPARTMENT CEILING, FS 2140.  R & R SHEAR CLIP IAW SRM 51-33-01.
